Open Access
Translator Disclaimer
October 2000 On rational maps with two critical points
John Milnor
Experiment. Math. 9(4): 481-522 (October 2000).

Abstract

This is a preliminary investigation of the geometry and dynamics of rational maps with only two critical points.

Citation

Download Citation

John Milnor. "On rational maps with two critical points." Experiment. Math. 9 (4) 481 - 522, October 2000.

Information

Published: October 2000
First available in Project Euclid: 20 February 2003

zbMATH: 0972.30013
MathSciNet: MR1806289

Subjects:
Primary: 37F50
Secondary: 37F20

Rights: Copyright © 2000 A K Peters, Ltd.

JOURNAL ARTICLE
42 PAGES


SHARE
Vol.9 • No. 4 • October 2000
Back to Top